MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL A-CLASS® 54MM FEMORAL HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL A-CLASS® 54MM FEMORAL HEAD; HIP COMPONENT
Model Number 38AC5400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Malfunction
Event or Problem Description
Metal on metal head, sleeve and neck were removed and were replaced with our 28 l ceramic head, long straight neck and strikers dual mobility.

Brand Name
CONSERVE® TOTAL A-CLASS® 54MM FEMORAL HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9705998
Report Number3010536692-2019-01025
Device Sequence Number11598611
Product Code JDL
UDI-Device IdentifierM68438AC54001
UDI-PublicM68438AC54001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051348
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AC5400
Device Catalogue Number38AC5400
Device Lot Number069861564
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2019
Initial Report FDA Received Date02/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR